MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SXR06150R
Medical Device Problem Codes Difficult to Remove (1528); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the physician was treating an occluded superficial femoral artery (sfa) stent in the right sfa via left common femoral access.A 7fr destination sheath was used.To treat the occluded stent, the physician placed a 6mm spiderfx wire into the popliteal artery and used jetstream.After plastying the artery, it was decided to extend the existing stents into the distal sfa with a 6mm x 150cm misago stent.This was done over the spider wire due to some clot seen in the artery.The misago stent was successfully deployed and plastied with a 6mm crosstella balloon.The physician decided to use a 5fr x 100cm glidecath to try and re-capture the spider filter wire because of the debris and clot believed to be in the basket.The physician was unable to completely capture the spider wire basket within the glidecath and attempted to pull the system through the stents partially uncaptured.It is believed that the spider wire filter basket caught the misago stent struts in two different places, causing the misago stent to bunch up and fold on itself.The physician was able to pass a 0.035 navicross past both mangled parts of the misago and stent open the misago with a 6mm x 100cm viabahn stent.The physician used ivus imaging post viabahn placement and deemed that the artery looked good, and no further intervention was needed.No hematoma or perforation of the artery was believed to have occurred due to the issue.The patient remained stable throughout, and the procedure was a success.The event occurred intra-operatively.The procedure performed was a right lower extremity (rle) angiogram with intervention.The reported blood loss was none.This was a temporary issue, with no injuries to the patient.Medical or surgical intervention requires the placement of a covered stent within the misago.Additional information was received on 12 may 2025: the physician accessed the left common femoral artery (cfa) and was treating the right sfa.

Brand Name
R2P MISAGO
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22129205
Report Number2243441-2025-00025
Device Sequence Number7487436
Product Code NIP
UDI-Device Identifier04987350727749
UDI-Public(01)04987350727749(17)261130(10)231220
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
Report Date (Section F) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXR06150R
Device Catalogue NumberSX*FMA06X5RN
Device Lot Number231220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2025
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer06/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA06/02/2025